關鍵字查詢 | 類別:期刊論文 | 著錄名稱、卷期、頁數 | 關鍵字:p.1318-1336

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 02 筆查詢結果
序號 學年期 教師動態
1 104/2 公行系 陳麗菁 副教授 期刊論文 發佈 Statistical inferences for the lifetime performance index of the products with the Gompertz distribution under censored samples , [104-2] 著錄名稱、卷期、頁數:Communications in Statistics – Simulation and Computation 45(4), p.1318-1336
2 104/2 統計系 吳錦全 教授 期刊論文 發佈 Statistical inferences for the lifetime performance index of the products with the Gompertz distribution under censored samples , [104-2] 著錄名稱、卷期、頁數:Communications in Statistics - Simulation and Computation 45(4), p.1318-1336
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 02 筆查詢結果